MathSciNet Relay Station
MathSciNet bibliographic data
MR2159589 (2006i:14058) 14N10 (14H15 14M25 14P05)
Shustin, E. A tropical approach to enumerative geometry. Algebra i Analiz 17 (2005), no. 2, 170--214; translation in St. Petersburg Math. J. 17 (2006), no. 2, 343–375
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement